Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

<br><br>Severe hair loss, using Minoxidil with temporary solution. Permanent cure for hair fall and dandruff?<br>

hi doctor i m 18 years old girl and having hair fall almost coming to near baldness . i m using minoxidil prescribed by a dermatologist since an year but once i stoped using it they started to fell and again severe hair loss i have got dandruff and i think thats the cause. plx recomend me a shampoo that is perfect for new hair growth and should minoxidli use kept permanent??
Asked On : Thu, 21 Mar 2013
Answers:  2 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hye! You are having Telogen effluvium. Go for blood testing for thyroid , anaemia, sugar, vitamin B12 , other systemic diseases. Apply mild steroid lotion daily at night. Shampoo with ketoconazole containing shampoo twice a week. Dandruff will be controlled. Take biotin 10 mg daily. Vitamin E 400 mg daily. Iron and folic acid may be taken if you are anaemic.And if there is other disease found,take treatment . Improve immunity with good healthy food. Avoid stress, tension. Be positive for the good result. Avoid minoxidil, use almond oil. Ok..
Answered: Fri, 22 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Dermatologist Dr. Rahul Kumar's  Response
Thanks for the query.
Thyroid problem is one of the major cause of hair fall.
Vitamins are required for normal growth of hair. Specially vit B 12 that is cobalamine is very important.
1.You can take cobalamine tablet. one tablet daily.
2. please apply minoxidil 5 % solution twice daily.
This will improve your hair and also there will be regrowth.
Only thing is that it will take some time to show its effect., SO KEEP USING IT
Thank you
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor